MathSciNet Relay Station
MathSciNet bibliographic data
MR460598 (57 #591) 28A65 (22D40)
Zimmer, Robert J. Amenable ergodic actions, hyperfinite factors, and Poincaré flows. Bull. Amer. Math. Soc. 83 (1977), no. 5, 1078–1080.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement